Biology · Human Diseases
Which of the following complications, characterized by progressive purple discoloration and swelling of the hand and arm, can occur after the intravenous administration of phenytoin?
- 1Cellulitis
- 2Stevens-Johnson syndrome
- 3Toxic epidermal necrolysis (TEN)
- 4Purple Glove Syndrome✓
Correct answer
Purple Glove Syndrome
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Human Diseases?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Human Diseases